International Mathematical Forum

Online Edition, Vol. 11, 2016, no. 1-4

Z. Akca, A. Bayar, M. M. Uzun
      A computer program to determine projective planes over Galois fields
      International Mathematical Forum, Vol. 11, 2016, no. 1, 1-9
      doi: 10.12988/imf.2016.5970

R. Ibrahim Hazem
      Omission approach for single-case diagnostics in generalized linear models
      International Mathematical Forum, Vol. 11, 2016, no. 1, 11-19
      doi: 10.12988/imf.2016.5972

Rafael Jakimczuk
      Reciprocal of the square root of a perfect power
      International Mathematical Forum, Vol. 11, 2016, no. 1, 21-26
      doi: 10.12988/imf.2016.5867

Brian J. McCartin
      Geometric proofs of the complementary chords theorems
      International Mathematical Forum, Vol. 11, 2016, no. 1, 27-39
      doi: 10.12988/imf.2016.51080

David L. Ocampo R., Gerard Olivar Tost, Lorenzo J. Martinez H.
      Analysis of switched linear systems in two zones with impact
      International Mathematical Forum, Vol. 11, 2016, no. 1, 41-53
      doi: 10.12988/imf.2016.51078

Raden Sulaiman
      The symmetry property for the number of fuzzy subgroups of rectangle groups
      International Mathematical Forum, Vol. 11, 2016, no. 2, 55-60
      doi: 10.12988/imf.2016.51081

Saleem Al-Ashhab
      Third and fourth order piece-wise defined recursive sequences
      International Mathematical Forum, Vol. 11, 2016, no. 2, 61-69
      http://dx.doi.org/10.12988/imf.2016.5973

Paul Corazza
      Revisiting the construction of the real line
      International Mathematical Forum, Vol. 11, 2016, no. 2, 71-94
      doi: 10.12988/imf.2016.512104

Werner Hurlimann
      Eperson's conjecture on sums of three squares: short proof of an improved result
      International Mathematical Forum, Vol. 11, 2016, no. 2, 95-100
      doi: 10.12988/imf.2016.51186

Robert Frontczak
      Another Lambert series result for Fibonacci reciprocals
      International Mathematical Forum, Vol. 11, 2016, no. 3, 101-103
      doi: 10.12988/imf.2016.51297

Brian J. McCartin
      A geometric approach to hexachordal combinatoriality
      International Mathematical Forum, Vol. 11, 2016, no. 3, 105-131
      doi: 10.12988/imf.2016.51284

Liping Xu, Zhi Li
      Harnack inequalities and applications for stochastic functional differential equations driven by sub-fBm
      International Mathematical Forum, Vol. 11, 2016, no. 3, 133-143
      doi: 10.12988/imf.2016.51187

S. Uygun, H. Eldogan
      k-Jacobsthal and k-Jacobsthal Lucas matrix sequences
      International Mathematical Forum, Vol. 11, 2016, no. 3, 145-154
      doi: 10.12988/imf.2016.51192

R. Beyranvand, P. Karimi Beiranvand
      Weakly endo-prime modules
      International Mathematical Forum, Vol. 11, 2016, no. 4, 155-161
      doi: 10.12988/imf.2016.51185

Wei-Kai Lai, Edward Kim
      Some inequalities involving geometric and harmonic means
      International Mathematical Forum, Vol. 11, 2016, no. 4, 163-169
      doi: 10.12988/imf.2016.51190

Mingzhong Wu
      A class of complete Lie algebras II
      International Mathematical Forum, Vol. 11, 2016, no. 4, 171-177
      doi: 10.12988/imf.2016.51189

M. R. Mahmoud, R. M. Mandouh
      Some Weibull related models and Bayesian estimation
      International Mathematical Forum, Vol. 11, 2016, no. 4, 179-187
      doi: 10.12988/imf.2016.512102

Alev Firat, Sule Ayar Ozbal
      On symmetric bi-multipliers of incline algebras
      International Mathematical Forum, Vol. 11, 2016, no. 4, 189-196
      doi: 10.12988/imf.2016.51188